<  Back to the Polytechnique Montréal portal

Reduced-order models for parameter dependent geometries based on shape sensitivity analysis

A. Hay, J. Borggaard, I. Akhtar and Dominique Pelletier

Article (2010)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/18192/
Journal Title: Journal of Computational Physics (vol. 229, no. 4)
Publisher: Elsevier
DOI: 10.1016/j.jcp.2009.10.033
Official URL: https://doi.org/10.1016/j.jcp.2009.10.033
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Hay, A., Borggaard, J., Akhtar, I., & Pelletier, D. (2010). Reduced-order models for parameter dependent geometries based on shape sensitivity analysis. Journal of Computational Physics, 229(4), 1327-1352. https://doi.org/10.1016/j.jcp.2009.10.033

Statistics

Dimensions

Repository Staff Only

View Item View Item